# SDR USAA2013041000001

- Difficulty date: April 9, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 16,620 hours, 2,168 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VR410004
- Part serial: 08121903
- Condition: Malfunctioned
- Location: Cabin
- Part time: 16,621 hours, 2,168 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN FILLED WITH STRONG ODOR AND GOT ECAM CONDITIONING RIGHT CABIN VENT FAULT.  COND PAGE SHOWED FAN IN AMBER.  MAINTENANCE REPLACED RIGHT RECIRULATION FAN (210HG) CHECKS GOOD.
